# SDR VNAA0009020

- Difficulty date: September 22, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,540 hours, 10,088 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 851003B
- Part serial: 0476A
- Condition: Failed
- Location: De-Ice System
- Part time: 12,144 hours, 11,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4060 WAS EN ROUTE TO CAE AND HAD AN AIRFOIL DE-ICE FAIL.  FLIGHT 4060 WAS IN ICING CONDITIONS AND WAS INSTRUCTED TO RETURN TO PIT FOR MAINTENANCE.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
